# SDR CA010503004

- Difficulty date: April 10, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 22,703 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Power Unit
- Part number: 849557
- Condition: Failed
- Location: Hyd System
- Part time: 152 hours, 301 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) THE FLIGHT CREW RETURNED TO THE GATE AFTER EXPERIENCING A NR 1 HYD HOT CAUTION LIGHT DURING TAXI FOR TAKEOFF. MAINTENANCE REPLACED THE NR 1 SYSTEM STANDBY POWEER UNIT AND THE AIRCRAFT RETURNED TO SERVICE. THIS UNIT HAD RECENTLY BEEN REPAIRED BY THE VENDOR. TTSN, TCSN WERE NOT READILY AVAILABLE DUE TO THIS UNIT BEING A LOANER.
